# SDR YV3R2021112000503

- Difficulty date: November 10, 2021
- Submitted: November 20, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZK-HK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13486
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: C0512
- Part serial: 9755
- Condition: None
- Part time: 38 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 COLUMN SPRINGS FAILED TO ACTUATE MICRO SWITCH.
